singular perturbation; Neumann's problem
The problem of existence and asymptotic behaviour of solutions of the quasilinear and quadratic singularly perturbed Neumann's problem as a small parameter at the highest derivative tends to zero is studied.
 V. Šeda: On some non-linear boundary value problems for ordinary differential equations
. Arch. Math. (Brno) 25 (1989), 207-222. MR 1188065
 R. Vrábeľ: Upper and lower solutions for singularly perturbed Neumann's problem
. Math. Bohem. 122 (1997), 175-180. MR 1460947